`a`

Traveling wave solutions with mixed dispersal for spatially periodic Fisher-KPP equations

Pages: 815 - 824, Issue special, November 2013

 Abstract        References        Full Text (329.7K)          

Aijun Zhang - Department of Mathematics, University of Kansas, Lawrence, KS 66045, United States (email)

1 P. Bates and G. Zhao, Existence, uniqueness and stability of the stationary solution to a nonlocal evolution equation arising in population dispersal, J. Math. Anal. Appl. , 332(1):428-440, 2007.       
2 H. Berestycki, F. Hamel, and N. Nadirashvili, The speed of propagation for KPP type problems, I - Periodic framework, J. Eur. Math. Soc. 7 (2005), pp. 172-213.       
3 H. Berestycki, F. Hamel, and N. Nadirashvili, The speed of propagation for KPP type problems, II - General domains, J. Amer. Math. Soc. 23 (2010), no. 1, pp. 1-34       
4 H. Berestycki, F. Hamel, and L. Roques, Analysis of periodically fragmented environment model: I- Species persistence, J. Math. Biol. 51 (2005), 75-113.       
5 H. Berestycki, F. Hamel, and L. Roques, Analysis of periodically fragmented environment model: II - Biological invasions and pulsating traveling fronts, J.Math. Pures Appl. 84 (2005), pp. 1101-1146.       
6 E. Chasseigne, M. Chaves, and J. D. Rossi, Asymptotic behavior for nonlocal diffusion equations, J. Math. Pures Appl., 86 (2006) 271291.       
7 X. Chen and J.-S. Guo, Existence and asymptotic stability of traveling waves of discrete quasilinear monostable equations, J. Diff. Eq., 184 (2002), no. 2, pp. 549-569.       
8 J. Coville, On uniqueness and monotonicity of solutions of non-local reaction diffusion equation, Ann. Mat. Pura Appl.185(3) (2006), pp. 461-485       
9 J. Coville, On a simple criterion for the existence of a principal eigenfunction of some nonlocal operators, J. Differential Equations 249 (2010), 2921-2953.       
10 J. Coville, J. Dávila, and S. Martínez, Pulsating waves for nonlocal dispersion and KPP nonlinearity, Preprint.
11 J. Coville, J. Dávila, and S. Martínez, Existence and uniqueness of solutions to a nonlocal equation with monostable nonlinearity, SIAM J. Math. Anal. 39 (2008), pp. 1693-1709.       
12 J. Coville, J. Dávila, S. Martínez, Nonlocal anisotropic dispersal with monostable nonlinearity, J. Differential Equations 244 (2008), pp. 3080 - 3118.       
13 J. Coville and L. Dupaigne, Propagation speed of travelling fronts in non local reaction-diffusion equations, Nonlinear Analysis 60 (2005), pp. 797 - 819.       
14 J. Coville and L. Dupaigne, On a nonlocal equation arising in population dynamics, Proceedings of the Royal Society of Edinburgh, 137A (2007), 727-755.       
15 R. Fisher, The wave of advance of advantageous genes, Ann. of Eugenics, 7(1937), pp. 335-369.
16 M. Freidlin and J. Gärtner, On the propagation of concentration waves in periodic and ramdom media, Soviet Math. Dokl., 20 (1979), pp. 1282-1286.       
17 J. García-Melán and J. D. Rossi, On the principal eigenvalue of some nonlocal diffusion problems, J. Differential Equations, 246 (2009) 2138.       
18 J.-S. Guo and C.-C. Wu, Uniqueness and stability of traveling waves for periodic monostable lattice dynamical system, J. Differential Equations 246 (2009), pp. 3818-3833.       
19 F. Hamel and L. Roques, Uniqueness and stability properties of monostable pulsating fronts, J. European Math. Soc. 13 (2011), 345-390       
20 D. Henry, "Geometric Theory of Semilinear Parabolic Equations", Lecture Notes in Math. 840, Springer-Verlag, Berlin, 1981.       
21 G. Hetzer, W. Shen, and A. Zhang, Effects of Spatial Variations and Dispersal Strategies on Principal Eigenvalues of Dispersal Operators and Spreading Speeds of Monostable Equations, Rocky Mountain Journal of Mathematics, 43 (2013), 489-513.
22 W. Hudson and B. Zinner, Existence of traveling waves for reaction diffusion equations of Fisher type in periodic media, Boundary value problems for functional-differential equations, 187-199, World Sci. Publ., River Edge, NJ, 1995.       
23 V.Hutson, W.Shen and G.T.Vickers, Spectral theory for nonlocal dispersal with periodic or almost-periodic time dependence, Rocky Mountain Journal of Mathematics 38 (2008), pp. 1147-1175.       
24 A. Kolmogorov, I. Petrowsky, and N.Piscunov, A study of the equation of diffusion with increase in the quantity of matter, and its application to a biological problem. Bjul. Moskovskogo Gos. Univ., 1 (1937), pp. 1-26.
25 W.-T. Li, Y.-J. Sun, Z.-C. Wang, Entire solutions in the Fisher-KPP equation with nonlocal dispersal, Nonlinear Analysis, Real World Appl., 11 (2010), no. 4, pp. 2302-2313.       
26 X. Liang and X.-Q. Zhao, Asymptotic speeds of spread and traveling waves for monotone semiflows with applications, Comm. Pure Appl. Math., 60 (2007), no. 1, pp. 1-40.       
27 X. Liang and X.-Q. Zhao, Spreading speeds and traveling waves for abstract monostable evolution systems, Journal of Functional Analysis, 259 (2010), 857-903.       
28 G. Lv and M. Wang, Existence and stability of traveling wave fronts for nonlocal delayed reaction diffusion systems, preprint.
29 G. Nadin, Traveling fronts in space-time periodic media, J. Math. Pures Appl., (9) 92 (2009), pp. 232-262.       
30 J. Nolen, M. Rudd, and J. Xin, Existence of KPP fronts in spatially-temporally periodic adevction and variational principle for propagation speeds, Dynamics of PDE, 2 (2005), pp. 1-24.       
31 J. Nolen and J. Xin, Existence of KPP type fronts in space-time periodic shear flows and a study of minimal speeds based on variational principle, Discrete and Continuous Dynamical Systems, 13 (2005), pp. 1217-1234.       
32 S. Pan, W.-T. Li, and G. Lin, Existence and stability of traveling wavefronts in a nonlocal diffusion equation with delay, Nonlinear Analysis: Theory, Methods & Applications, 72 (2010), 3150-3158.       
33 A.Pazy, "Semigroups of Linear Operators and Applications to Partial Differential Equations", Springer-Verlag New York Berlin Heidelberg Tokyo, 1983.       
34 W. Shen and G. T. Vickers, Spectral theory for general nonautonomous/random dispersal evolution operators, J. Differential Equations, 235 (2007), pp. 262-297.       
35 W. Shen and A. Zhang, Spreading Speeds for Monostable Equations with Nonlocal Dispersal in Space Periodic Habitats, Journal of Differential Equations 249 (2010), 747-795.       
36 W. Shen and A. Zhang, Stationary Solutions and Spreading Speeds of Nonlocal Monostable Equations in Space Periodic Habitats, Proceedings of the American Mathematical Society, Volume 140, Number 5, (2012), 1681-1696.       
37 W. Shen and A. Zhang, Traveling Wave Solutions of Spatially Periodic Nonlocal Monostable Equations , Communications on Applied Nonlinear Analysis, Volume 19(2012), Number 3, 73-101.       
38 H. F. Weinberger, On spreading speeds and traveling waves for growth and migration models in a periodic habitat, J. Math. Biol., 45 (2002), pp. 511-548.       

Go to top